# SDR ASOA201201166

- Difficulty date: April 4, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 26,457 hours, 19,376 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-565
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 SEAT TRACK CORRODED FROM FS 364 TO 565.  CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-21-49-101-001-A01.   R & R CORRODED SEAT TRACK IAW AMM 53-00-49-000-801 AND 53-00-49-400-801.
